MathSciNet Relay Station
MathSciNet bibliographic data
MR1608004 35L70 (34B15 35B10)
Mustonen, Vesa; Pohožaev, Stanislav On the nonexistence of periodic radial solutions for semilinear wave equations in unbounded domain. Differential Integral Equations 11 (1998), no. 1, 133–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement